JournalsrsmupVol. 135pp. 111–131

Classification of a class of torsion-free abelian groups

  • Ebru Solak

    Middle East Technical University, Ankara, Turkey
Classification of a class of torsion-free abelian groups cover
Download PDF

A subscription is required to access this article.

Abstract

The class of almost completely decomposable groups with a critical typeset of type (2, 2) and a regulator quotient of exponent p2≤ p^2 is shown to have exactly 4 near-isomorphism classes of indecomposable groups. Every group of the class is up to near-isomorphism uniquely a direct sum of these four indecomposable groups.

Cite this article

Ebru Solak, Classification of a class of torsion-free abelian groups. Rend. Sem. Mat. Univ. Padova 135 (2016), pp. 111–131

DOI 10.4171/RSMUP/135-6